# SDR S2YA01008

- Difficulty date: May 1, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N353SK
- Make and model: Dorner DO328300
- Aircraft serial: 3164
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2020 - GRR-DCA - DURING CRUISE, THE RIGHT MAIN GEAR UNLOCKED AND ANNUNCIATOR ILLUMINATED.  THE GEAR WENT BACK UP AND LOCKED ON ITS OWN.  THE CREW LANDED IN DCA WITHOUT INCIDENT.  THE AIRCRAFT WAS INSPECTED AND FERRIED BACK TO MKE.  MAINTENANCE INSPECTED THE RIGHT MAIN GEAR AND PERFORMED SEVERAL GEAR SWINGS AND ALSO PERFORMED AND OVERSPEED INSPECTION OF THE GEAR.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
